# SDR USAA2015032400012

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 64,719 hours, 9,093 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 201489770
- Part serial: 08CH1125
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACTION LINK REAR SPAR ATTACH PIN CORRODED.  REPLACED RT MLG RETRACTION LINK REAR SPAR ATTACH PIN.
